HLA-A*3101 and carbamazepine-induced hypersensitivity reactions in Europeans

McCormack, Mark; Alfirevic, Ana; Bourgeois, Stephane; Farrell, John J; Kasperavičiūtė, Dalia; Carrington, Mary; Sills, Graeme J; Marson, Tony; Jia, Xiaoming; de Bakker, Paul I W; Chinthapalli, Krishna; Molokhia, Mariam; Johnson, Michael R; O'Connor, Gerard D; Chaila, Elijah; Alhusaini, Saud; Shianna, Kevin V; Radtke, Rodney A; Heinzen, Erin L; Walley, Nicole; ... (2011). HLA-A*3101 and carbamazepine-induced hypersensitivity reactions in Europeans. New England journal of medicine NEJM, 364(12), pp. 1134-43. Waltham, Mass.: Massachusetts Medical Society MMS 10.1056/NEJMoa1013297

Full text not available from this repository. (Request a copy)

Carbamazepine causes various forms of hypersensitivity reactions, ranging from maculopapular exanthema to severe blistering reactions. The HLA-B*1502 allele has been shown to be strongly correlated with carbamazepine-induced Stevens-Johnson syndrome and toxic epidermal necrolysis (SJS-TEN) in the Han Chinese and other Asian populations but not in European populations.

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Rheumatology, Clinical Immunology and Allergology

UniBE Contributor:

Pichler, Werner Joseph

ISSN:

0028-4793

Publisher:

Massachusetts Medical Society MMS

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:26

Last Modified:

16 Jul 2018 14:55

Publisher DOI:

10.1056/NEJMoa1013297

PubMed ID:

21428769

Web of Science ID:

000288701100008

URI:

https://boris.unibe.ch/id/eprint/9317 (FactScience: 215015)

Actions (login required)

Edit item Edit item
Provide Feedback